# SDR AALA20041158

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR COCKPIT EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
